# SDR ASAA2024122155295

- Difficulty date: December 21, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 55,568 hours, 16,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H TRANSITION HAS MULTIPLE AREAS OF CORROSION BETWEEN STA 500 TO STA 500I LBL-21. GROUNDED - YES. REMOVED DAMAGE TRANSITION PANEL FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2. REMOVED AND REPALCED TRANSITION PANEL STA 440+10 TP 500I IAW B737-800 SRM 53-00-53-2R-5W= 2" O= .040" R= .034 L= 1" D= .006.
